I have gained 16 pounds. I don't feel well anymore. I want to stop taking this med bit am afraid I could die. Can I stop taking it and be okay?
I also had a thyroidectomy because of cancer pkus lymph nodes taken out too! I was discouraged also when i gained weight! It took about a year before tge Endocrinologist found the prooer dose of synthroid for me! I used to watch what i ate and walked an hour daily and was still gaining weight! Its really hard especially when the doctor say your doing everything right but still gaining! The higher the dose tge more it burns your metabolism! But too high can cause anxiety and trouble sleeping! So now what works for me is i have cut my food portions and still am careful what i eat and have lost 12 pounds! You just need to try different things and i wish you good luck!
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2015 • 2 answers
Posted 28 Jul 2015 • 2 answers
Posted 2 Aug 2015 • 0 answers
Posted 9 Jun 2016 • 1 answer
Posted 14 Mar 2018 • 1 answer